# SDR AALA201906054003

- Difficulty date: June 4, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 64,963 hours, 7,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY ASSY M33400 ABOVE DOOR 3L FAILED TEST., REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY ASSY M33400 ABOVE DOOR 3L IAW AMM 33-51-06, PERFORMED TEST FOUND GOOD IAW AMM 33-51-06.
